King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10862

Title: The decomposition method for one dimensional biharmonic equations
Authors: A.K. Khalifa
Keywords: Adomian decomposition method
biharmonic equation
Issue Date: 2006
Publisher: Int. J. Simulation and Process Modelling,
Citation: Vol. 2, Nos. 1/2
Abstract: This paper deals with the study of the numerical solution of biharmonic equations in one dimension. Biharmonic equations appear frequently in many areas of engineering and physics representing some phenomena. The solution of such problems have been tackled by many authors. In this paper, a numerical method based on the Adomian decomposition method is introduced for the approximate solution of the equations. The obtained results are presented where only a few terms are required to obtain a good approximation to the solution. This shows that the method is accurate and efficient
URI: http://hdl.handle.net/123456789/10862
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
5.docx12.24 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback